Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-8  
 Basket 
Effective Hironaka resolution and its complexity
Authors: Bierstone, Edward; Grigoriev, Dima; Milman, Pierre; Włodarczyk, Jarosław
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: Asian Journal of Mathematics
Volume: 15
Issue / Number: 2
Start Page: 193
End Page: 228
Document Type: Article
ID: 584227.0
 
Full text / Content available
Uniform linear bound in Chevalley's lemma
Authors: Adamus, Janusz; Bierstone, Edward; Milman, Pierre D.
Date of Publication (YYYY-MM-DD): 2008
Title of Journal: Canadian Journal of Mathematics
Volume: 60
Issue / Number: 4
Start Page: 721
End Page: 733
Document Type: Article
ID: 411200.0
Functoriality in resolution of singularities
Authors: Bierstone, Edward; Milman, Pierre D.
Date of Publication (YYYY-MM-DD): 2008
Title of Journal: Kyoto University. Research Institute for Mathematical Sciences. Publications
Volume: 44
Issue / Number: 2
Start Page: 609
End Page: 639
Document Type: Article
ID: 411210.0
C m -norms on finite sets and C m extension
Authors: Milman, Pierre; Bierstone, Edward
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Duke Mathematical Journal
Volume: 137
Issue / Number: 1
Start Page: 1
End Page: 18
Document Type: Article
ID: 337299.0
Higher-order tangents and Fefferman's paper on Whitney's extension problem
Authors: Milman, Pierre D.; Bierstone, Edward; Pawlicki, Wieslaw
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Annals of Mathematics
Volume: 164
Issue / Number: 1
Start Page: 361
End Page: 370
Document Type: Article
ID: 301426.0
Desingularization of toric and binomial varieties
Authors: Milman, Pierre D.; Bierstone, Edward
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Journal of Algebraic Geometry
Volume: 15
Issue / Number: 3
Start Page: 443
End Page: 486
Document Type: Article
ID: 301429.0
Resolution of singularities in Denjoy-Carleman classes
Authors: Milman, Pierre D.; Bierstone, Edward
Date of Publication (YYYY-MM-DD): 2004
Title of Journal: Selecta Mathematica. New Series
Volume: 10
Start Page: 1
End Page: 28
Document Type: Article
ID: 234781.0
Differentiable functions defined in closed sets. A problem of Whitney
Authors: Milman, Pierre D.; Bierstone, Edward; Pawłucki, Wiesław
Date of Publication (YYYY-MM-DD): 2003
Title of Journal: Inventiones Mathematicae
Volume: 151
Start Page: 329
End Page: 352
Document Type: Article
ID: 191038.0
Entries: 1-8  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.